# SDR VNAA0403012

- Difficulty date: March 20, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 22,627 hours, 19,998 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 41590200
- Part serial: 16070
- Condition: Failed
- Location: Rt Engine
- Part time: 22,637 hours, 20,012 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RIGHT HAND ENGINE ITT INDICATED 100 DEGREES HOTTER THAN THE LEFT HAND ENGINE AND THE CREW RETURNED TO DCA.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND ENGINE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 72-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED BAD.  MAINTENANCE THEN INSPECTED AND CHANGED THE HIGH PRESSURE COMPENSATOR VALVE  IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 36-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
